# SDR CALA2025062605924

- Difficulty date: June 11, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,330 hours, 22,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20026
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STRG 24R STA 760 FRAME WITH DENT.  REPAIRED DENT ON FRAME AT STA 760 STR 24RH PER SRM 53-00-07-2R-5 REPAIR 5 FIG 201 DETAIL III.
